# SDR 2A6D20200730001

- Difficulty date: July 30, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N279AM
- Make and model: Snias AS350B3
- Aircraft serial: 4685
- Aircraft time: 5,315 hours, 12,708 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 7,577 hours, 13,985 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Part time: 5,315 hours, 12,708 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH X-FRAME HAS THREE CHAFED AREAS LOCATED ON ITS INBD BEADED FACE DUE TO A/C LINES. THE AFT RH INTERNAL TRANSMISSION DECK “DIAMOND PLATE” DOUBLER ALSO HAS A CHAFE DUE TO THE TAIL ROTOR CONTROL CABLE.  2 OF THE CHAFE MARKS ON THE X-FRAME ARE LOCATED ON ITS UPPER FWD LEG. THE LARGER OF THE TWO WAS MEASURED AT .007” DEPTH, .350” LENGTH, .225” WIDTH. THE SMALLER MEASURED AT .007” DEPTH, .175” LENGTH, .100” WIDTH.  THE 3RD CHAFE ON THE X-FRAME IS LOCATED ON ITS LOWER FWD LEG. MEASURED AT .011” DEPTH, .225” LENGTH, .125” WIDTH.  THE DIAMOND PLATE CHAFE WAS MEASURED AT .008” DEPTH & .175” IN LENGTH.
